# SDR GTIA96NK094

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 362.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT FLOOR SUPPORT CRACKED AT 7362.5 BETWEEN LONGERON 28R AND 27R.  REPLACED FLOOR SUPPORT IAW RM 51-01 PARA C.  FABRICATED PART IAW SRM 51-10-2.  REPLACED HI-LOCKS IAW SRM 51-30-5.  (M)
